Hi, I have been on Lexapro 20mg for a number of years now, tried lots of other bits in between but no good.
I am now taking Lyrica with the Lexapro for anxiety.
For the past while on Lexapro it doesnt seem to be working as well anymore and my anxiety and panic attacks are back with a bang and depression a bit also so I discussed with my doctor and they suggested Prozac is really good for anxiety and might work better so today ive cut from 20mg to 10mg Lexapro after been on Lexapro for so long.
So what can I expect?? Will the prozax work better?? Will I feel horrible coming off the Lexapro
Hi Prozac for me has been great after switching to it from Effexor the only problem I have had with it is the weight gain which after now being on Prozac for 12months is getting to me so going to go and see my doctor and see what he can do.
I just recently switched from being on Lexapro for eight years to now taking Zoloft. I had a terrible headache for about three and a half weeks, was dizzy, and nauseaus. I'm not sure what was from coming off the Lexapro, though, and what was a side effect of the Zoloft. The good news is that all of those symptoms have now subsided.
That is strange you gained weight on Prozac because the Doctor told me yesterday its more common to loose weight which Im hoping for as well as I have put on alot of weight over the past few years which could be connected to Lexapro.
Thats good to hear that Prozax has worked, hopefully it will for me too :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.